Evaluation fibrations and topology of symplectomorphisms

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

There are two main results. The first states that isotropy subgroups of groups acting transitively on rationally hyperbolic spaces have infinitely generated rational cohomology algebra. Using this fact, we prove that the analogous statement holds for groups of symplectomorphisms of certain blowups.

Original languageEnglish
Pages (from-to)305-312
Number of pages7
JournalProceedings of the American Mathematical Society
Volume133
Issue number1
DOIs
Publication statusPublished - Jul 2005

Keywords

  • Rational homotopy
  • symplectic manifold
  • symplectomorphism

Cite this